Diffusion on the Cayley tree

Srivastava, Vipin ; Mookerjee, Abhijit ; Joshi, S. K. (1979) Diffusion on the Cayley tree Physical Review B, 19 (4). pp. 1926-1932. ISSN 0163-1829

Full text not available from this repository.

Official URL: http://prb.aps.org/abstract/PRB/v19/i4/p1926_1

Related URL: http://dx.doi.org/10.1103/PhysRevB.19.1926


A method is proposed for calculating the average probability for an electron being localized at a site in a disordered Cayley-tree lattice with arbitrary connectivity. The numerical results reported for weak disorder exhibit some novel features in the behavior of localization length.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:14438
Deposited On:12 Nov 2010 14:17
Last Modified:03 Jun 2011 11:17

Repository Staff Only: item control page